Volume 44, Number 6, November-December 2010
|Page(s)||1295 - 1317|
|Published online||15 April 2010|
Asymptotic models for scattering from unbounded media with high conductivity
INRIA Saclay Île-de-France/École Polytechnique, Route
de Saclay, 91128 Palaiseau Cedex, France. firstname.lastname@example.org; email@example.com
Revised: 5 December 2009
We analyze the accuracy and well-posedness of generalized impedance boundary value problems in the framework of scattering problems from unbounded highly absorbing media. We restrict ourselves in this first work to the scalar problem (E-mode for electromagnetic scattering problems). Compared to earlier works, the unboundedness of the rough absorbing layer introduces severe difficulties in the analysis for the generalized impedance boundary conditions, since classical compactness arguments are no longer possible. Our new analysis is based on the use of Rellich-type estimates and boundedness of L2 solution operators. We also discuss some numerical experiments concerning these boundary conditions.
Mathematics Subject Classification: 35C20 / 78A40
Key words: Scattering problems / unbounded domains / asymptotic models / generalized impedance boundary conditions / high conductivity
© EDP Sciences, SMAI, 2010
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.